I abused from Benzoyl Peroxide for a period of 2 years. I have pretty bad redness/irritation from it which builded gradually. I thought my skin would adapt to the drugs but even after 2 years it never happened. I'm now on Accutane and haven't used BP for 5 weeks but redness remains, I feel like it is fading a bit but It might be in my head. Will it fade with time and what product can I use to speed up the process (considering I'm on accutane).
Do I Have Benzoyl Peroxide Damage? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Redness from Benzoyl Peroxide
Benzoyl Peroxide is drying, which is why it works on acne. But it also leads to redness and flushing like you have. Additionally, you have a great deal of dryness and irritation. Based on all of that, I would recommend a nice basic soap like Dove, a good thick moisturizer that comes in a jar or tube (not a pump) like CeraVe, and some hydrocortisone cream. I would make sure you are applying the cream and hydrocortisone at least twice daily to damp, clean skin. Also, time will help!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.